# SDR WX0A2024022131964

- Difficulty date: February 20, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N331NV
- Make and model: Airbus A319-111
- Aircraft serial: 2625
- Aircraft time: 50,297 hours, 37,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 841964
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

10WL ESPU BATTERY REQUIRES REPLACEMENT DUE TO FAILING BATTERY CAPACITY TEST. / REMOVED AND REPLACED 10WL ESPU BATTERY IAW AMM 33-51-38-000/400-002-A. OPS CHECK GOOD AT THIS TIME."
